Controllability results for first and second order evolution inclusions with nonlocal conditions

Tom 89 / 2006

L. G/orniewicz, S. K. Ntouyas, D. O'Regan Annales Polonici Mathematici 89 (2006), 65-101 MSC: Primary 93B05. DOI: 10.4064/ap89-1-5

Streszczenie

We prove controllability results for first and second order semilinear differential inclusions in Banach spaces with nonlocal conditions.

Autorzy

  • L. G/orniewiczFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail
  • S. K. NtouyasDepartment of Mathematics
    University of Ioannina
    451 10 Ioannina, Greece
    e-mail
  • D. O'ReganDepartment of Mathematics
    National University of Ireland
    Galway, Ireland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek